# SDR SIMA201115708

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 21,427 hours, 15,509 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 0326
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3712 THE CAPTAIN STATED WHEN HE BROUGHT THE AIRCRAFT IN HE HAD NO PROBLEMS.  HE REPORTED HE LEFT THE AIRCRAFT THEN RETURNED LATER AND THERE WAS A BURNING SMELL IN COCKPIT.  NO PASSENGERS WERE ON BOARD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 DISPLAY SUPPLY FAN PER CRJ MM 21-24-12.  THE OPERATIONAL CHECK WAS GOOD.  THE ELECTRICAL ODOR WAS GONE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
